# SDR REXA2022082200689

- Difficulty date: August 4, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: CC670756042
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYDRAULICS COMPARTMENT UPPER BRAKE ACCUMULATOR FWD BRACKET (ATTACHED TO INTERCOSTAL) IS CRACKED INSTALLED NEW SERVICEABLE UPPER FWD BRACKET OF NOSE HYDRAULICS COMPARTMENT P/N: CC670-75604-2 IAW CRJ-900 STM 51-42-21-001-001-A01
